MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS

CLARE DISCRETE MFG IO ACCESS SARS-COV-2 IGM; IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Catalog Number C58957
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fill patient identifier is case-(b)(6).The customer did not supply patient demographics such as weight, ethnicity or race.The access sars-cov-2 igm reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.Service was dispatched.Field service engineer (fse) verified calibration, controls, system check and pipetting.No hardware malfunction was observed.The customer was advised to make sure their pre-analytical sample handling process is correctly followed.In conclusion, the cause of this event cannot be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.
 
Event or Problem Description
On (b)(6) 2021 the customer reported one non-reproducible reactive sars-cov-2 igm (access sars-cov-2 igm assay, part number c58957, lot number 971287) result was generated on the customer's unicel dxi 800 access immuno analyzer (part number 973100 and serial number (b)(4)).The access result of 11.49 s/co (reportable range: reactive =1.0 s/co) was obtained on (b)(6) 2021.Upon repeat the following day, a result at 0.14 s/co was obtained on same analyzer and a result at 0.18 s/co was obtained on instrument serial number (b)(4).The sample was repeated again on (b)(6) 2021 on initial instrument with a result at 0.17 s/co.The sars-cov-2 igg result is non-reactive and is not questioned.No affect to patients or end-users has been reported in connection with this event.The customer did not indicate whether the result was reported out of the laboratory.No hardware errors or issues with other assays were reported in conjunction with this event.Calibration passed on (b)(6) 2021 with reagent lot 971287 and calibrator lot 922427.Quality control (qc) was passing within the laboratory¿s established ranges.Carryover test passed on (b)(6) 2021.System check passed on (b)(6) 2021.Service was dispatched.Field service engineer (fse) verified calibration, controls, system check and pipetting.No hardware malfunction was observed.The customer was advised to make sure their pre-analytical sample handling process is correctly followed.There were no issues with sample integrity reported by the customer.Sample collection, handling and processing information such as sample type, sample volume collected, centrifugation, storage and other sample related information was not provided by the customer.

Brand Name
ACCESS SARS-COV-2 IGM
Common Device Name
IN VITRO DIAGNOSTIC DEVICES: CORONAVIRUS SEROLOGICAL REAGENTS
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key11328043
Report Number9680746-2021-00018
Device Sequence Number1045971
Product Code QKO
UDI-Device Identifier15099590738617
UDI-Public(01)15099590738617(17)210525(11)201126(10)971287
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2021
Device Catalogue NumberC58957
Device Lot Number971287
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR